Vol. 8, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
To Appear
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
Other MSP Journals
Matiyasevich-type identities for hypergeometric Bernoulli polynomials and poly-Bernoulli polynomials

Ken Kamano

Vol. 8 (2019), No. 2, 137–142

We give a Matiyasevich-type identity for hypergeometric Bernoulli polynomials and their generalizations. By using this identity, we also give an identity for poly-Bernoulli polynomials.

Matiyasevich's identity, poly-Bernoulli numbers
Mathematical Subject Classification 2010
Primary: 11B68
Received: 18 April 2018
Revised: 19 August 2018
Accepted: 2 September 2018
Published: 20 May 2019
Ken Kamano
Department of Robotics
Osaka Institute of Technology